Advances in Theoretical and Mathematical Physics

Volume 15 (2011)

Number 3

Large-spin asymptotics of Euclidean LQG flat-space wavefunctions

Pages: 801 – 847

DOI: http://dx.doi.org/10.4310/ATMP.2011.v15.n3.a5

Authors

Aleksandar Miković

Marko Vojinović

Abstract

We analyze the large-spin asymptotics of a class of spin-network wavefunctions of Euclidean loop quantum gravity, which corresponds to a flat spacetime. A wavefunction from this class can be represented as a sum over the spins of an amplitude for a spin network whose graph is a composition of the wavefunction spin network graph with the dual one-complex graph and the tetrahedron graphs for a triangulation of the spatial 3-manifold. This spin-network amplitude can be represented as a product of $6j$ symbols, which is then used to find the large-spin asymptotics of the wavefunction. By using the Laplace method we show that the large-spin asymptotics is given by a sum of Gaussian functions. However, these Gaussian functions are not of the type, which gives the correct graviton propagator.

Full Text (PDF format)